# SDR IPXA10M62219

- Difficulty date: August 9, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft time: 66,427 hours, 9,366 cycles
- Engine: Pwa PW4460
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, IN LT WING OTBD L/E COMP AT XOS 610, THE CEILING HAS 2 EA SMALL CRACKS AT FASTERS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG 203, REV 44.
